Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes indigestion and vomiting after taking Co-amoxiclav?

Hi, I m 10 weeks pregnant and just finished a weeks course of co-amoxiclav for a UTI. The past 2 or 3 days I have been suffering with very uncomfortable indigestion symptoms and vomiting. Now my course of antibiotics is over will my symptoms subside and if so approximately how long will it take?
Thu, 10 Nov 2016
Report Abuse
General Surgeon 's  Response
Hello and welcome to Healthcamagic.
Coamoxicla is known to cause digestive problems such as heartburn,diarrhea and discomfort so this is obviously caused by antibiotics. Ou should take probiotics and antacids medications such as ranitidine or nexium along with antibiotic pill. If there is no improvement you should switch antibiotic.
I hope I have answered your query. I wish you a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had ear infection , my doctor prescribed co amoxiclav , after one week I completely lost my appetite and my libido decreases,is it normal ?...